# SDR AALA201709119027

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 33,483 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100065003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND RIGHT-HAND CEILING EMERGENCY LIGHT AFT LENS TO BE BROKEN ABOVE DOOR 3R.
